fosamprenavir and tenofovir interaction
Feb 27, 2004
Is there any drug-drug interactions that you know of between the new PI- fosamprenavir and tenofovir?
Response from Dr. Young
Thanks for your question.
We have very good data about the one-way interaction-- there's no significant change in fosamprenavir's levels when dosed with tenofovir. This is different that the situation for another new PI, atazanavir. When atazanavir is dosed with tenofovir, taz levels are significantly lowered; if tenofovir is to be used with atzanavir, ritonavir-boosting must be used.
We don't know what happens to tenofovir levels when dosed with fosamprenavir or atazanavir, but there is precedent that a boosted PI (lopinavir/ritonavir) can affect the levels of tenofovir-- namely when dosed together, tenofovir exposure is increased about 30%.
Thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Floaters After Mutual Masturbation Worried I Have HIV
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Does Herpes Cause Harm To The Immune System?
- Vaginitis Caused By Laundry Detergent
- Having Fever After Dry Humping
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.